Counterexamples to the uniformity conjecture. Richardson, D. and Elsonbaty, A. Comput. Geom., 33(1-2):58–64, 2006.
Counterexamples to the uniformity conjecture [link]Paper  doi  bibtex   
@ARTICLE{RE06,
  author = {Richardson, Daniel and Elsonbaty, Ahmed},
  title = {Counterexamples to the uniformity conjecture},
  journal = {Comput. Geom.},
  year = {2006},
  volume = {33},
  pages = {58--64},
  number = {1-2},
  doi = {10.1016/j.comgeo.2004.02.005},
  fjournal = {Computational Geometry. Theory and Applications},
  issn = {0925-7721},
  mrclass = {68U05 (11J81)},
  mrnumber = {2180867 (2007c:68141)},
  mrreviewer = {J. Maurice Rojas},
  owner = {Vasco},
  timestamp = {2014.02.04},
  url = {http://dx.doi.org/10.1016/j.comgeo.2004.02.005}
}
Downloads: 0